Author Topic: Help pls! some questions about Aromatase-inhibitors like Arimidex  (Read 1536 times)

Offline eldarlmari

  • Member
  • *
  • Posts: 3
k here goes my current situation:

I got medically-induced gyno through Spironolactone. I have since stopped that medication totally when I began showing what appears to be the early stages of gyno by having painful and pointy-looking nipples(the areola and some of the tissues immediately around it looks swollen) and it's been a month since.

The pain is now gone totally. However, the shape of my left nipple or to be more precise, left areola(the right is'nt much of a concern) remains the same and I am very concerned that it would not return to its original shape and is going to be there for good.

My question is will taking Arimidex help with returning my pointy nipples back to their original shape? I understand that those who took steroids also took this drug to prevent gyno. Now that I have nipped the issue in its bud before it can progress more, but nevertheless still, already acquired 'partial gyno', abeit a very minor case compared to some of our forummers here- be able to see any benefits from hooking up on this drug? If its not going to help now that I have gyno, i guess liposuction on the immediate tissue around my nipples is the only way to solve this issue?

Also, I have heard of side effects of Arimidex that includes hair loss, the very reason why i took Spironolactone for in the first place. Is this true?

Thank you for any help! Greatly appreciated!

P.S These are my photos. Please remove the spaces before the word 'imageshack' ===>

http://        imageshack.us/photo/my-images/692/sck8.jpg/

http://         imageshack.us/photo/my-images/46/ep48.jpg/

http://         imageshack.us/photo/my-images/837/ooir.jpg/

Offline Keep_It_Moving

  • Silver Member
  • ***
  • Posts: 121
Buddy- See your primary doctor or endocrinologist. Explain the situation and don't self medicate, I've done it and it isn't worth it.


Best!

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4780
Aromatase inhibitors and anti estrogenic drugs have use among body builders who use steroids. Their use is primarily for prevention of Gynecomastia and they seem to have no significant effect on established / stabilized breast enlargement. That is the bad news. The good news is that when a drug is causing breast enlargement and it is withdrawn early enough the enlargement will sometimes regress albeit slowly without treatment.

The advice posted by Keep_It_Moving Is wise. Balancing the hormones that control your reproductive physiology is not something you can do for yourself.
Grandpa Dan

Offline greatlakes

  • Silver Member
  • ***
  • Posts: 245
As mentioned it won't do anything to reverse. It can be used to prevent for those who choose,or have to use testosterone supplmentation or replacement, or have issues with excess aromitization.

Arimidex is a very powerful drug for women cancer patients. The smallest does is 1mg daily and even that is WAY to much for any man to take. More likely when men do (or have to) take it is cut into .25mgs and taken a most twice a week. It is an off lable use for men.


 

SMFPacks CMS 1.0.3 © 2022